MathSciNet Relay Station
MathSciNet bibliographic data
MR2431505 11G50 (14G40)
Gaudron, Éric Pentes des fibrés vectoriels adéliques sur un corps global. (French) [Slopes of adelic vector bundles over global fields] Rend. Semin. Mat. Univ. Padova 119 (2008), 21–95. ISBN: 978-88-7784-291-6
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement